The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (178 KB) | Metadata | Table of Contents | ZAA summary
Volume 22, Issue 4, 2003, pp. 751–756
DOI: 10.4171/ZAA/1170

Published online: 2003-12-31

A Note on the Poincaré Inequality for Convex Domains

Mario Bebendorf[1]

(1) Universität Leipzig, Germany

A proof for the Poincaré inequality with explicit constant for convex domains is given. This proof is a modification of the original proof of L. F. Payne and H. F. Weinberger [Arch. Rat. Mech. Anal. 5 (1960) 286--292], which is valid only for the two-dimensional case.

Keywords: Poincaré inequality, convex domains

Bebendorf Mario: A Note on the Poincaré Inequality for Convex Domains. Z. Anal. Anwend. 22 (2003), 751-756. doi: 10.4171/ZAA/1170